# SDR ASAA2024101853419

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,868 hours, 17,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A315194
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46 EXTERNAL FUSELAGE SKIN LAP SEAM AT STA 727-727A STGR 10R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SECTION 46 FUSELAGE SKIN LAP SEAM AT STA 727-727A STGR P/N 146A3151-94 IAW EA #800-53EA-27776 REV 00.
